Atripla, which gives me nightmares, horrible headaches, but...
"...- after 3 mo taking Complera, because of farting problem, I am ready to go back to Atripla, which gives me nightmares, horrible headaches, but ...Does anybody know if this problem listed in the ... "
and seem to have kept a medium to sometimes severe headache...
"...for 1 month now and seem to have kept a medium to sometimes severe headache ...teeth caused the headache, I've been through three rounds of anti-biotics culminating with 500mg of Levaquin once... "
(atripla) which when I take I'm having very serious headache...
"...march 24th when
My Doctor tested and said I was a hiv positive then gave me some drugs (atripla) which when I take I'm having very serious headache and dysiness. I travelled out of the country and... "
Atripla and Headaches
- did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.